# SDR UPS204217

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON BULKHEAD ANGLE AT BS 680 RBL 6 TO RBL 25 WL 19L.  MAINTENANCE REMOVED ANGLE, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 51-30-2, 51-10-1 AND MM 51-20-151, MM 51-20-21.
